# SDR DL73K010018

- Difficulty date: January 5, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 49,078 hours, 38,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT THE LOWER FASTENER ON THE INNER CHORD  OF THE LEFT AND RIGHT SIDE FS 616 FRAMES AT THE OVERWING FRAME TO STUB JOINT.  THIS IS THE TYPICAL CRACK OF S/B 737-53-1182.  THE CRACK WAS CUT OUT AND THE AREA REPAIRED PER THE REFERENCED S/B AT MV.
